International Journal of Neutrosophic Science

Volume 19, Issue 2

ISSN (Online) :


ISSN (Print) :


In This Issue (9 articles)

Continuity and Compactness via Hypersoft Open Sets

Baravan A. Asaad , Sagvan Y. Musa

Doi :

Some Algebraic structures of Neutrosophic fuzzy sets

I. Silambarasan , R. Udhayakumar , Florentin Smarandache , Said Broumi

Doi :

A Study on Plithogenic Fuzzy Relational Mapping and Its Application in Python Program

L.Jeromia Anthvanet , A. Rajkumar , D. Nagarajan , Broumi Said

Doi :

Nonagonal Neutrosophic Number and its Application in Optimization Technique

N. Jose Parvin Praveena , S. Ghousia Begum , A. Rajkumar , D. Nagarajan , Broumi Said

Doi :

Applying Neutrosophic Iadov Technique for assessing an MDD-based approach to support software design

Nemury Silega , G. F. Castro Aguilar , I. A. Martillo Alcívar , K. M. Faggioni Colombo

Doi :

Different Types of Operations on Neutrosophic Graphs

Arindam Dey , Ranjan Kumar , Said Broumi , Pritam Bhowmik

Doi :